# SDR HNAA2025112000777

- Difficulty date: October 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 45,346 hours, 41,464 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F078881 LH COCKPIT AFT BULKHEAD GUIDE PIN HOLE UPPER OTBD IS CHAFED.  ACCOMPLISHED REPAIR OF LH COCKPIT AFT BULKHEAD UPPER GUIDE PIN OUTBD PLATE IAW EMB145 SRM 53-21-02 ITEM 4 FIGURE 204 AND EO1-53-25-0405.
